# SDR IXXA07SMN236S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 240 S29l
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AT F/S STATION 240 LEFT FRAME HAS DOUBLE DRILLED HOLE BETWEEN LONGERON 29 LEFT AND LONGERON 30 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PLUGGED MISDRILLED HOLE WITH RIVET.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION.  FABRICATED REPAIR ANGLE.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE.  INSTALLED NEW FASTENERS AND REPAIR ANGLE IAW SRM 51-1-11, 51-3-1, FAA FORM 8110-3 NUMBER 07529 DATED 11-09-07, SEMAN DRAWING NUMBER ED-4646 DATED 11-08-07, DC8 SRM 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, ATTACHED FORM SMN 242-4, AND DC8 SRM 51-1-8B,
